Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sweet taste in mouth, white patches on cheek and nausea?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Thu, 27 Aug 2015 in Digestion and Bowels
Question: Hi my name is XXXXXXX and I have cirrhosis of liver from chronic hep C . I am 42 years old
Done treatment 2 times neither one worked the last one I had was one year ago. I have genotype 1a and I have bruising all over arms legs mostly breast and the like spots of bruising. Like headache pains. A lot of pain in lower back and upper. Pain on right side upper. Sweet taste in my mouth can't seem to get rid of it. Also have on the side inside cheeks white patches kinda that peel I thought like my mouth was peeling. Nausea a lot also have vertigo. I also noticed my veins in my eyes a few times have popped . Feeling swollen very tired all the time and out of breath. I would like to know what's going on if I should worry. Thank you
doctor
Answered by Dr. Anshul Varshney 14 hours later
Brief Answer:
Recurrent infection is the cause.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
You have developed Liver cirrhosis secondary to Hepatitis C which makes the liver severely weak unable to produce immunoglobulins which preserve your immunity.
In such scenario I would advice you to take a good multivitamin containing zinc so as to conver all the micro nutrient deficiencies that can cause generalized weakness as well as oral ulcers or white patches.
You should also take 3 injections of Vitamin K 10 mg that may help you with the coagulopathy you might be having.
For the blue patches get a PT/INR done.
I would also recommend you to get evaluation done for your Hepatitis C which might have decompensated.
Get Upper GI Endoscopy, Liver function tests.
I hope it helps you.
If you have any further query, please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Immunoglobulins

doctor1 MD

I am 38 years old and was scratched by a stray dog 2 days ago. Since I have been bitten by a dog before, I know the drill. I went to buy Rabipur...

doctor1 MD

i am in need of a rx do you do that its know becbs i have a doctor , that i started with in may an i have always been on lyrics 100mg tis instead...

doctor1 MD

Hi, I recently discovered I was living in a home with mold. I developed dermatographia, fatigue , and POTS symptoms. I noticed on my recent...

doctor1 MD

63 year old patient complaining of fatigue and shortness of breath, upper back pain and cough that has become productive the last 2 days. a chest...